| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During preventive maintenance of the customer's device it was observed that the device would not power on when pressing on button.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed preventive maintenance of the customer's device and observed that the device would not power on when pressing on button.After reconnecting the system board ribbon connector at the power pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.